# SDR SWAA2023121319348

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED T/E AT REAR SPAR LOWER CHORD APPROX ORSS 322 WIGGLE PLATE IS BENT AND PHENOLIC SUPPORT IS CRACKED. 124-002<[01] REMOVED AND INSTALLED NEW WIGGLE PLATE AT R/W FIXED T/E REAR SPAR LWR CHORD APPROX ORSS 322 AS-PER SRM 51-40-02-0G-0;[02] VERIFIED PLATE REPLACED
